# SDR AALA202202082577

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 17,587 hours, 2,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS OVER SEATS 12D AND 12F WILL NOT EXTINGUISH. RESET CIRCUIT BREAKER AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-00.
